Taper damage permanent?

How do you keep hope alive of recovery after 26 months?
« on: March 26, 2021, 08:53:25 am »

[Buddie]

Just struggling to keep hope alive will fully recover after 26 months off zop. Extreme mental symptoms, OCD type symptoms, anxiety, has only been really bad for 17 months after disasterous experiment with anti depressants. Am going through massive wave at moment due to family treating me like total crap which isn’t helping so feel like in I’m in acute. Even prior to that never had window or seemed to ever move forward or symptoms actually disappear. Trying desperately not get into mindset this is permanent but longer it goes on the more thoughts keep slipping in that might have to adjust to different life in the future. Everyone here making plans for when lockdown eases, whereas that’s impossible to even think about for me.

Cult tells addict she has brain damaged, keep tapering

Dangerous symptoms after fast valium taper? Can I die?
« on: April 09, 2017, 03:19:53 am »

[Buddie]

I take Klonopin and Valium. I went off 5mg of Valium in 16 days after being on it for one year.
The first week, I felt fine and I was happy to be down one benzo. I was sure I could stay off it and would never need it again.
After about a week and a half, I began to feel very weak arms and nervous system problems. My arms were getting weaker and developing more pain by the day. Then I felt my body go into a spasmodic state, throughout one day, and it was breaking down (legs shaking, trouble breathing/swallowing) so I drove home from work like a mad woman to run and get some valium. I took 5mg and all of the nervous system issues ceased….

I have now reinstated on valium for the past three days and am getting more severe symptoms from going back on it — weak legs, arms, the feeling of about to pass out, numbness, tingling, electrocution feelings, thinking I need to call 911. It’s as if my body is telling me it doesn’t want it. I am so confused.

I am trying to drop off the valium again tonight because I think I shocked my body by both going off it and going back on it. I am not quite sure what to do, if these withdrawal symptoms and reinstatement symptoms are serious….After having messed with my valium, I have felt on the border of going into seizures, convulsions, or whatever one might call a central nervous system breakdown.

Big question: SHOULD I JUST STAY OFF THE VALIUM AT THIS POINT? What would happen if I just let my nervous system continue to breakdown and took no rescue dose?
« Last Edit: April 09, 2017, 04:23:26 am by [Buddie] »

Re: Dangerous symptoms after fast valium taper?
« Reply #1 on: April 09, 2017, 03:31:46 am »

[Buddie]

You have damaged your brain with the valium and your CNS is in revolt and breakdown all at the same time. Tapper again slowly it may take 6 months to a year. So that you can heal. All of those symptoms are classic w/d. Do not freak out it may take a year for you to heal.

Ashton tapers cause permanent brain damage

Facing the unfortunate fact: for some of us, it's permanent
« on: January 28, 2017, 06:30:13 am »

[Buddie]

Title says it all.

I’ve seen enough two, three, five year even 10 year off posts to know that there seems to be a set of preconditions which disposes some of us to permanent brain damage. Not sure what those are and of course the science isn’t there yet to tease this all apart. It’s an unfortunate truth.

11 months off, complete brain damage feeling in my head. Can’t think complex things anymore.

I’m puzzled just looking at this now?

Kooky Monday: Cult member claims thirteen doses of Klonopin, spread over a month and a half, caused head to jerk about like Linda Blair in the Exorcist

Will my head jerks and twitches eventually go away?
« on: January 18, 2016, 07:43:34 am »

[Buddie]

I’m 27 days benzo free hallelujah! I was taking a 0.5 mg dose of clonozepam every 2-3 days for a month and a half in all I think I only dosed like 13 times in a month and a half.Im still having head jerks and muscle twitches/spasms.Do these go away and is the head jerking a common side affect?Because when I start having my moments of doubt I’ll be thinking it’s anything from MS to CNS damage even though this didn’t start happening until day 7 off clonozepam. Just really frightened about the head jerks will they eventually go away and is it most likely the side affects of not having the clonozepam in my system?

Take Tylenol start to vibrate?

Re: My journal
« Reply #227 on: Today at 08:36:22 AM »

IwillnIcan

Well im back,2 days ago i took some tylenol extra strength for some jerks i was having at night. I dont think it did me too good at all  :( . took away the pain i was having but gave me some anxiety that night and felt very tense the next day. I felt somewhat accelerated also and i couldnt sleep till bout 8 am woke up today at 5pm. Ate, went to a friends house and still felt somewhat accelerated.  really couldnt stop talking!  :-[ . and at the same time i felt tired  ??? . its now 3 am and i felt tired so i tried to pass out and i couldnt. was having all sort of irrational thoughts, like if i was tripping on acid or something felt like im dreaming but im awake. things didnt seem much real or my thoughts. was thinking of all sort of weird thoughts and still am  :( . I really hope this doesnt send me back into hell  :'( . i felt like i was doing pretty good overall, but that tylenol seemed to have put me back some. im gettin  that vibrating thing in my head again feels like someone is ringing a gong in my head. its so weird how im having all these irrational thoughts when my head feels SO clear, no cogfog or nothing!! hopefully it goes away soon.  :(